Today, I've been experiencing a pulling, sharp pain, about a half inch above my hair line. Every time I have this sensation, my head jerks to the left a little, I'm scared and don't know what to do. I'm only 16, and this is scaring me. It's quite painful, and sometimes it goes down my neck. It happened for the first time today, during school, and the pain was so intense I almost cried.
I'm 16, 140lbs 5"10'
I'm on anti depressants, and remeran for a sleeping med, for my Insomnia.
We are taking me off the Remeran, and starting me on something else. I forgot the name, but it makes you kinda loopy.
I don't think it's cause of this new med, because I've been on it for a while, and we are slowly winging me off the Remeran. I think it's a half a pill every other night.
Cancer runs in my family, but I don't know what kind of cancer.
I have no sight problems.
I have ADD, Insomnia, and I'm naturally depressed as it runs in the family.
I hope some of this information is helpful. I'm sorry if it's not. Thank you so much!
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include skin infections, inflammations, folliculitis, trauma, neuro-muscular causes, medication side effect etc. I would suggest getting this evaluated by a primary care physician initially and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this is helpful.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.